"It's a good reason to get off seroquel because it has been proven that it can lead to diebetic and weight gain issues.. I too am trying to come off it, because I HAVE gained excessive weight without any reason other then attributed to th..."
"I've already been seeing a psychiatrist since the 70's, Been on allot of meds, so many bad side effects as you must know. I just want to hear what others have to say. Is'nt this what this place for. So many of us don't know anything ..."
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.